DocumentCode :
1001806
Title :
Scalar quadratic control with amplitude constraints
Author :
Bezanson, L.W.
Author_Institution :
Arizona State University, Chemical & Bio Engineering Department, Tempe, USA
Volume :
20
Issue :
6
fYear :
1984
Firstpage :
246
Lastpage :
247
Abstract :
The letter presents a derivation of the control law which satisfies a scalar quadratic performance index, subject to a hard constraint on the magnitude of the input variable. The solution forms a basis from which adaptive control systems with input constraints may be derived.
Keywords :
adaptive control; constraint theory; discrete systems; performance index; adaptive control systems; amplitude constraints; control law; hard constraint; input constraints; linear discrete stochastic system; scalar quadratic performance index;
fLanguage :
English
Journal_Title :
Electronics Letters
Publisher :
iet
ISSN :
0013-5194
Type :
jour
DOI :
10.1049/el:19840165
Filename :
4249779
Link To Document :
بازگشت